MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROCOPE, GENERAL & PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROCOPE, GENERAL & PLASTIC SURGERY
Model Number TB5LT
Medical Device Problem Codes Crack (1135); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.A manufacturing record evaluation was performed for the finished device lot number and no [non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Additional information received: photo received for review.Review is in progress and has not yet been completed.Upon completion of photo review, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown surgery, before used on the patient, noted the device was broken.There is a crack.Another device was used to complete the surgery.There was no patient consequence reported.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/12/2021.H2: additional information received: a photo was received for review.During the visual analysis, the following was observed: the photo shows a sleeve inside of its packaging and sleeve appears to be damaged between the sleeve cap and sleeve.Based on the photo reviewed the event described could be confirmed, however no conclusion or root cause could be determined.Because the instrument was not returned, our evaluation is limited.As part of our quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.

Brand Name
BASX BLADELESS TROCAR 5MM
Common Device Name
LAPAROCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key12146216
Report Number3005075853-2021-03801
Device Sequence Number19797585
Product Code GCJ
UDI-Device Identifier10705036003021
UDI-Public10705036003021
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberTB5LT
Device Catalogue NumberTB5LT
Device Lot NumberT4100F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date08/12/2021
Patient Sequence Number1